# SDR ABXA201912104179

- Difficulty date: November 24, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 80,865 hours, 27,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 145T875623
- Condition: Dented
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE OVER WING PRESSURE DECK LONGITUDINAL STIFFENER ON THE UPPER INBOARD FLANGE AT FUSELAGE STATION 1016. THE STIFFENER WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
